# SDR UPS04441911

- Difficulty date: January 21, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 380 RT STR 25R FRAME FOUND CRACKED.  REPAIRED FRAME PER RS 53-12-35103 AT BS 380 STR 25R AREA AND EO B747-5310-19928-A.
